EconPapers    
Economics at your fingertips  
 

Asymptotic properties of the Hahn-Hausman test for weak-instruments

Jerry Hausman, James Stock and Motohiro Yogo

Economics Letters, 2005, vol. 89, issue 3, 333-342

Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (41) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1765(05)00231-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:89:y:2005:i:3:p:333-342

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-12-10
Handle: RePEc:eee:ecolet:v:89:y:2005:i:3:p:333-342